Skip Navigation

Hair loss

Hi, I'm Mary E S.

After the 2nd infusion of Taxol my hair is falling out in bunches. DR said I’d have Minor hair loss……this seems pretty drastic. SHould I have the rest shaved off and just wear my hats/wig? Thoughts? MES

  • Post #1
  • Mon Jan 3, 2022
Hi, I'm Betti

I was told to expect hair loss starting with my 1st infusion. It came on right at that time. I had cut my hair pretty short anyway. When my hairdresser felt I wouldn’t lose any more, still had a small, sporadic patch I had her buzz the rest off. I just took to wearing hats when I was out and about. I had her buzz it once more a month later and it started coming back right after my last infusion. 9 months later I had enough hair to get a nice haircut and highlights for my Relay for Life walk. It is just one bump in the road to cancer treatments. Best wishes to you.

  • Post #2
  • Tue Jan 4, 2022
Hi, I'm Earnie

I started with wigs and hats for the winter

  • Post #3
  • Wed Jan 5, 2022
Hi, I'm Betti

I just happened to have a breast cancer awareness cap I had purchased when I was working as a Mammo Tech. I never was comfortable wearing a wig as they just didn’t feel right (and that was long before my diagnosis). There is a lady in the area who owns a beauty shop and she also sells wigs to women with hair loss as her mother needed something when she was bald. Just think-you’ll save on shampoo for a short time.

  • Post #4
  • Thu Jan 6, 2022
Hi, I'm Mary E S.

Got my wig yesterday, cut the rest of the dead hair off this am = and have some cute caps, so I think I’m physically and mentally set with it! Thanks for everyone’s encouragement.

  • Post #5
  • Thu Jan 6, 2022
Hi, I'm Lisa A T.

It’s easier to just go ahead and shave it. In my experience, hair loss with Taxol is significant.

  • Post #6
  • Thu Jan 6, 2022

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion